T Nation

Blood Squirting Out Post Injection


#1

Ok, im not worried about this being bad really. This just hasn't happened before and I would like to know what caused it.

This injection was particularly painless, no feeling-less! Went in super smooth, pulled it out smooth straight. ive done hundreds of injections so im 99% sure this isn't user error.

As i pulled it out i squirted out of my leg like a foot away onto my bed haha, all over the floor. stopped bleeding within seconds of compressing with towel.

is this because i hit a vein? ive had bleeding when pulling out before, little dribbles, but nothing like this! i thought injected in a vessel, but i aspirate 100% of the time.

maybe i passed through a vein?

whatever. testosterone rules regardless.


#2

passed through a vein would be my guess

your goin to be fine


#3

Or an artery, but your going to be fine regardless.


#4

Be an artery, as a vein has nowhere near the pressure.

It has happened to me a number of times, and will happen to you again i suspect. It simply means you passed through one (an artery), not injected into one.

Brook


#5

Agreed. I had that happen once too, scared the shit outta me when it shot a fountain a foot or two out of my ass. Haha, just put compression on it and it stops almost instantly. As long as your aspirating no biggie.